ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Bazhenov M. V., Sabaev E. F. Глобальная ограниченность решений некоторых уравнений математической физики. Izvestiya VUZ. Applied Nonlinear Dynamics, 1994, vol. 2, iss. 1, pp. 52-58.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 108)
Language: 
Russian

Глобальная ограниченность решений некоторых уравнений математической физики

Autors: 
Bazhenov Maksim Vladimirovich, Institute of Applied Physics of the Russian Academy of Sciences
Sabaev Evgenij Fedorovich, Institute of Applied Physics of the Russian Academy of Sciences
Abstract: 

  

Key words: 
Reference: 

  

Short text (in English):
(downloads: 134)